# SDR SWAA2016071854021

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 28,042 hours, 16,546 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR Z-ANGLE CORRODED.  REPAIRED THE ANGLE IAW SRM.
